# SDR ASAA1149315

- Difficulty date: February 27, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65465926
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 8 BS 937 HAS DRILL STRIKES.  REPAIRED IAW B737 400 SRM 53 00 53.
